Constrained multi-degree reduction with respect to Jacobi norms

Rachid Ait-Haddou, Michael Barton

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We show that a weighted least squares approximation of Bézier coefficients with factored Hahn weights provides the best constrained polynomial degree reduction with respect to the Jacobi L2L2-norm. This result affords generalizations to many previous findings in the field of polynomial degree reduction. A solution method to the constrained multi-degree reduction with respect to the Jacobi L2L2-norm is presented.
Original languageEnglish (US)
Pages (from-to)23-30
Number of pages8
JournalComputer Aided Geometric Design
Volume42
DOIs
StatePublished - Dec 31 2015

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Graphics and Computer-Aided Design
  • Automotive Engineering
  • Aerospace Engineering

Fingerprint Dive into the research topics of 'Constrained multi-degree reduction with respect to Jacobi norms'. Together they form a unique fingerprint.

Cite this